# SDR DALA2021052602911

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 63,433 hours, 20,929 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

SHIP 5806-FCNT- POSSIBLE FLAP ASYMMETRY. RT INDICATED 30 LT INDICATED 20. HAD ROLL MOMENT.   T/S FSEU AND FSAM BITE SHOW NO EXISTING FAULTS OR LAST FLIGHT FAULTS. RAN FLAPS 2 TIMES, NO BINDING. CHECKED FLAP TRANS TORQUE LIMITERS FOUND NONE POPPED. SERVICED BOTH INBOARD LIMITERS TO FULL IAW AMM 12-13. INSP FLAP TRACK ROLLERS, NO DEFECTS. INSP BALL SCREW TRANSFER TUBES, NO DEFECT. REPLACED FLAP POSITION INDICATOR. C/W NOGO ODI PREVENTION STEPS.
